# SDR UPS04442359

- Difficulty date: May 6, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF D277226 RT WING FIXED UPPER LEADING EDGE PANEL HAS DELAMINATION. ACCOMPLISH TEMP REPAIR. REMOVED PANEL FROM A/C. REPLACED RT WING UPPER LEADING EDGE PANEL AS PER SRM 51-30-02. THIS CLEARS D277226.
